# SDR DL72S021433

- Difficulty date: December 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 64,964 hours, 43,606 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Module
- Part number: 3186304951008
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT 330 ALL BUT 3 OR 4 LIGHTS ON FWD INST PANEL CAME ON.  COULD NOT ISOLATE PROBLEM.  LIGHTS WENT OUT AFTER 10 MIN AND COCKPIT WAS FILLED WITH STRONG BURNING ELECTRICAL SMELL.  WENT TO 02.  LANDED ASAP.  FOUND WINDSHEAR DC C/B OUT.  DURING WINDSHEAR TEST NUMEROUS LIGHTS ON INST PANEL FLASH.  FOUND CAPT RED WINDSHEAR LIGHT MODULE BURNED UP.  REPL AMBER AND RED MODULES.  REPL MASTER DIM AND TEST MODULE AS PRECAUTION.  WINDSHEAR AND MASTER DIM AND TEST CK GOOD PER MM.  WINDSHEAR DC C/B RESET.
